Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

L-Theanine's negative side effects

Posted by Beren One Hand on January 13, 2004, at 2:27:09

Two days ago I took 100 mg L-Theanine (purchased from Life Extension) and ten minutes later I felt light headed and got a tingling feeling in my head and my hands. It wasn't painful or anything, it almost felt like a super beer buzz. Although I felt fairly relaxed, I was not able to do any tasks that require concentration for the next five to six hours (like reading complex material or do my taxes).

Isn't L-Theanine suppose to make you relax WITHOUT interfering with your cognitive functions? I tried a lower dosage yesterday (50 mg) and got the same effect.

I also take NADH, which, like Theanine, also increases the production of serotonin. Am I suffering from an overdose of serotonin? Is the serotonin being stuck in my bloodstream instead of crossing over to the brain, thus causing this weird reaction?

On a related note, I always get a headache when I drink tea. I googled this topic and cannot find any medical reason why green tea would cause a headache or why Theanine would take away my concentration.

Help! If you have negative side effects from Theanine, please let me know... Thanks!

P.S. BTW, I also take Gingko, melatonin, and a super green food mix at night.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:Beren One Hand thread:300068